# SDR SWAA2021090705380

- Difficulty date: August 9, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT; COCKPIT ENTRANCE STA270 BL'0' CHANNEL; CORRORED ; / [01] REMOVED ANGLE SUPPORT CORRORED FROM FLIGHT COMPARTMENT COCKPIT ENTRANCE STA 270 BL-0 PER B737-700 SRM 51-40-02-0G-0; [02] EVALUATED CORROSION PER B737-700 SRM 51-10-02-0G-0 AND FOUND TO BE OUT OF LIMITS ( CORROSION WENT THRU ); [03] CORRECTION STEP 1 REMOVED CHANNEL SUPPORT AT FLIGHT COMPARTMENT COCKPIT ENTRANCE STA 270 BL-O REF B737-7 SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW CHANNEL SUPPORT AT COCKPIT BETWEEN STA 260 TO STA 270 BL-0 REF B737-7 SRM 51-40-05-0G-0; [05] VERIFIED STEPS 1; 2; 3 AND 4; [06] OK TO INSTALL CHANNEL; [07] INSTALLED NEW CHANNEL SUPPORT AT FLIGHT COMPARTMENT COCKPIT ENTRANCE BETWEEN STA 260 TO STA 270 BL-0' REF B737-7 SRM 51-40-02-0G-0 AND DWG # 141A5211; [08] REMOVED AND REPLACED NEW CHANNEL AT COCKPIT ENTRANCE BETWEEN STA 260 TO 270 BL-0 REF B737-7 SRM 51-40-02-0G-0 AND DWG#141A5211; [09] INSPECTED CHANNEL INSTALLATION; [10] TRACKING PART
